# SDR ABXA9800885

- Difficulty date: August 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47427
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 591034716
- Condition: Corroded
- Location: Bs 917
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH C-INSPECTION, FOUND INTERCOSTAL LOWER SUPPORT ANGLE CORRODED AT FS 917 AND RBL 22.  REPLACED ANGLE IAW DC9 SRM CHAPTERS 51-30-1 AND 51-30-2.
